# SDR AALA202302286207

- Difficulty date: December 15, 2022
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD CENTER POST FRAME UPPER AND LOWER RADIUS CRACKED AT FR 2 AND Y0. MAINTENANCE REPAIRED WINDSHIELD CENTER POST FRAME PER EA 341213.
